. .

(Proceedings of  A. Razmadze Mathematical Institute)

1994-2003

 

 

1.      G. Fairweather, A. Karageorghis, P. A. Martin, The method of fundamental solutions for scattering and radiation problems. Engineering Analysis with Boundary Elements 27 (2003), No. 7, 759-769

Cites Works

                        L. Lazarashvili, Proc. A. Razmadze Math. Inst. 123(2000), p. 41

 

2.      D. E. Edmunds, A. Meskhi, On a measure of non-compactness for maximal operators. Math. Nachr. 254 (2003)

Cites Works

                        D. E. Edmunds, Proc. A. Razmadze Math. Inst. 117 (1998), p. 123

 

3.      W. Bruns, J. Gubeladze, Divisorial linear algebra of normal semigroup rings. Algebr.  Represent. Theory 6 (2003), No. 2, 139-168

Cites Works

                        J. Gubeladze, Proc. A. Razmadze Math. Inst. 113 (1995), p. 31

 

4.      G. A. Kalyabin, Best constants in Kolmogorov inequalities for the Sobolev spaces W-2(n)(R+). Dokl. Math. 67 (2003), No. 1, 24-26

Cites Works

                        G. A. Kalyabin, Proc. A. Razmadze Math. Inst. 119 (1999), p. 85

 

5.      T. Akhobadze, A generalization of bounded variation. Acta Math. Hungar. 97 (2002), No. 3, 223-256

Cites Works

                        U. Goginava, Proc. A. Razmadze Math. Inst. 121 (1999), p. 63

 

6.      A. Boccuto, A. V. Bukhvalov, A. R. Sambucini, Some inequalities in classical spaces with mixed norms. Positivity 6 (2002), No. 4, 393-411

Cites Works

                        C. Bardaro, Proc. A. Razmadze Math. Inst. ??? (1998), p. 3

 

7.      A. V. Odesskii, V. N. Rubtsov, Polynomial Poisson algebras with regular structure of symplectic leaves. Theoret. and Math. Phys. 133 (2002), No. 1, 1321-1337

Cites Works

                        G. Khimshiashvili, Proc. A. Razmadze Math. Inst. 119 (1999), p. 111

 

8.      N. N. Shavlakadze, Bending of an elastic anisotropic plate with a circular opening stiffened over finite areas. Internat. Appl. Mech. 38 (2002), No. 3, 356-364

Cites Works

                        N. Shavlakadze, Proc. A. Razmadze Math. Inst. 120 (1999), p. 135

 

9.      U. Goginava, On the uniform convergence of Walsh-Fourier series. Acta Math. Hungar. 93 (2001), No. 1-2, 59-70

Cites Works

                        U. Goginava, Proc. A. Razmadze Math. Inst. 121 (1999), p. 63

 

10.  A. R. Alimov, On the structure of the complements of Chebyshev sets. Funct. Anal. Appl. 35 (2001), No. 3, 176-182

Cites Works

                        A. Alimov, Proc. A. Razmadze Math. Inst. 117 (1998), p. 135

 

11.  N. Kordzakhia, G. D. Mishra, L. Reiersolmoen, Robust estimation in the logistic regression model. J. Statist. Plann. Inference 98 (2001), No. 1-2, 211-223

Cites Works

                        N. Lazrieva, Proc. A. Razmadze Math. Inst. 115 (1997), p. 97

 

12.  N. Inassaridze, On nonabelian tensor product modulo q of groups. Comm. Algebra 29 (2001), No. 6, 2657-2687

Cites Works

                        N. Inassaridze, Proc. A. Razmadze Math. Inst. 117 (1998), p. 31

 

13.  G. A. Kalyabin, An asymptotic formula for the minimum eigenvalues of Hilbert type matrices. Funct. Anal. Appl. 35 (2001), No. 1, 67-70

Cites Works

                        G. A. Kalyabin, Proc. A. Razmadze Math. Inst. 119 (1999), p. 85

 

14.  A. Meskhi, Criteria foe the boundedness and compactness of integral transforms with positive kernels. Proc. Edinburgh Math. Soc. (2) 44 (2001)

Cites Works

                        A. Meskhi, Proc. A. Razmadze Math. Inst. 117 (1998), p. 126

 

15.  V. Lomadze, Singular linear behaviors and their AR-representations. Math. Control Signals Systems 14 (2001), No. 2, 194-211

Cites Works

                        V. Lomadze, Proc. A. Razmadze Math. Inst. 119 (1999), p. 121

 

16.  N. K. Karapetiants, S. G. Samko, On multi-dimensional integral equations of convolution type with shift. Integral Equations Operator Theory 39 (2001), No. 3, 305-328

Cites Works

                        R. V. Duduchava, Proc. A. Razmadze Math. Inst. 103 (1995), p. 3

 

17.  L. Reid, L. G. Roberts, Monomial subrings in arbitrary dimension. J. Algebra 236 (2001), No. 2, 703-730

Cites Works

                        J. Gubeladze, Proc. A. Razmadze Math. Inst. 113 (1995), p. 31

 

18.  C. Bardaro, J. Musielak, G. Vinti, On nonlinear integro-differential operators in generalized Orlicz-Sobolev spaces. J. Approx. Theory 105 (2000), No. 2, 238-251

Cites Works

                        C. Bardaro, Proc. A. Razmadze Math. Inst. 118 (1998), p. 3

 

19.  B. A. Magradze, An analytic approach to perturbative QCD. Internat. J. Modern Phys. A 15 (2000), No. 17, 2715-2733

Cites Works

                        B. Magradze, Proc. A. Razmadze Math. Inst. 118 (1998), p. 111

 

20.  T. Burchuladze, M. Svanadze, Potential method in the linear theory of binary mixtures of thermoelastic solids. J. Thermal Stresses 23 (2000), No. 6, 601-626

Cites Works

                        T. Burchuladze, Proc. A. Razmadze Math. Inst. 110 (1994), p. 27

 

21.  D. E. Edmunds, V. Kokilashvili, A. Meskhi, Two-weight estimates for singular integrals defined on spaces of homogeneous type. Canad. J. Math. 52 (2000), No. 3, 468-502

Cites Works

                        V. Kokilashvili, Proc. A. Razmadze Math. Inst. 112 (1997), p. 57

                        V. Kokilashvili, Proc. A. Razmadze Math. Inst. 114 (1997), p. 119

 

22.  H. Inassaridze, N. Inassaridze, Non-Abelian homology of groups. K-Theory 18 (1999), No. 1, 1-17

Cites Works

                        N. Inassaridze, Proc. A. Razmadze Math. Inst. 117 (1998), p. 31

 

23.  R. Duduchava, D. Natroshvili, Mixed crack type problem in anisotropic elasticity. Math. Nachr. 191 (1998)

Cites Works

                        E. Shargorodsky, Proc. A. Razmadze Math. Inst. 99 (1994), p. 44

                        E. Shargorodsky, Proc. A. Razmadze Math. Inst. 105 (1994), p. 108